# SDR ASOA2015072413380

- Difficulty date: July 7, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 28,966 hours, 20,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 265-280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED INTERCOSTAL AT STR 27L BETWEN FS 265 TO FS 280 IS CORRODED.  EVALUATED DAMAGE AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00-101-A01.  REMOVED INTERCOSTAL AT LT SIDE OF STR 27 BETWEEN FS 265-280 IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  LOCATED AND DRILLED HOLES IN NEW INTERCOASTAL IAW SRM 51-40-11-001-001-A01.  INSTALLED LT INTERCOSTAL AT STRINGER 27, FS 265-280 & INSTALLED STANDOFF ATTACHING ANGLES AT FS 280 IAW SRM 51-42-06-001-001-A01 SRM 51-42-21-001-001-A01 & DWG CC670-32179, REV C.
